MathSciNet Relay Station
MathSciNet bibliographic data
MR1151559 (93k:46052) 46L50 (43A32 46F10 60B15)
Bercovici, Hari; Voiculescu, Dan Lévy-Hinčin type theorems for multiplicative and additive free convolution. Pacific J. Math. 153 (1992), no. 2, 217–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement